# SDR QXEA2013082901298

- Difficulty date: August 18, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS DENT ON THE BOTTOM SKIN AT STA 102.6 AND 16" IN FROM THE T/E.  DENT IS 3.3" HIGH, 2.0" WIDE AND .045 AT THE DEEPEST POINT.  LOCATED DAMAGE ON AFT CARGO DOOR LOWER EDGE STA 764.6 DENT MEASURES .700" X .200" WITH .042 OUTWARD DEFLECTION.  COMPLIED WITH RD 8/4-52-447, ISSUE 1 27, MAR-09, STEP 1.  C/W ET INSPECTION ON DENT IAW RD 8/4-52-447 ISSUE 1, DATED 3/27/09.  NO DEFECTS NOTED.  FINISH RESTORED REF 8/4-52-447 ISSUE 1 DATED 3/27/09 REPAIR DWG DHC-8-400.  ITEM NR 4 NOT USED. DENT ON LOWER EDGE OF AFT CARGO DOOR REIDENTIFIED WITH YELLOW DOT REF GPM 10.11.3. CONTINUE DMI.
